# SDR QXEA2019032100133

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 19,403 hours, 20,686 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC5050006
- Part serial: 14122H4159
- Condition: Cracked
- Location: Cockpit
- Part time: 10,253 hours, 10,985 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD ON FO'S SIDE CRACKED IN FLIGHT AT 22,000'. REMOVED FROM SERVICE. R&R CRACKED WINDSHIELD ON FO'S SIDE. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
